SIA OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Dynamics calculation for variable-length underwater cable with geometrically nonlinear motion 期刊论文
Ocean Engineering, 2020, 卷号: 212, 页码: 1-19
Authors:  Quan WC(全伟才);  Chang, Qingqing;  Zhang QF(张奇峰);  Gong, Jun
Adobe PDF(2364Kb)  |  Favorite  |  View/Download:65/13  |  Submit date:2020/08/01
Variable-length  Underwater cable  Dynamics calculation  Nonlinear finite element  Geometrically nonlinear motion